MK 677 made old gyno flare up, why?

blake1990

New member
Awards
0
I have some old gyno and just started taking mk 677. About 2 weeks in both nips hurt constantly and one side grew a significant amount. It's 100% legit mk 677 so what about it could be causing this? My prolactin isn't effected by mk 677 so i'm confused. Could the igf 1 be making it grow or something?
 
ValiantThor08

ValiantThor08

Board Sponsor
Awards
4
  • First Up Vote
  • Established
  • Best Answer
  • RockStar
I have some old gyno and just started taking mk 677. About 2 weeks in both nips hurt constantly and one side grew a significant amount. It's 100% legit mk 677 so what about it could be causing this? My prolactin isn't effected by mk 677 so i'm confused. Could the igf 1 be making it grow or something?
MK677 most definitely increases prolactin. A slight deviation from normal prolactin levels can cause nipple sensitivity. Begin taking high dose B6 or P5P and the issue should resolve.
 
StarScream66

StarScream66

Well-known member
Awards
2
  • First Up Vote
  • Established
I would stop taking it if it's aggravating gyno. Are you taking anything else with it, like testosterone or a derivative that might also be causing the gyno?

Prolactin can't cause gyno without estrogen present so that's why I asked if you're taking anything else you didn't mention.
 

CroLifter

Well-known member
Awards
3
  • First Up Vote
  • Established
  • RockStar
I would stop taking it if it's aggravating gyno. Are you taking anything else with it, like testosterone or a derivative that might also be causing the gyno?

Prolactin can't cause gyno without estrogen present so that's why I asked if you're taking anything else you didn't mention.
This is true also from my experience. Ran test tren and mk had 0 nipple issues.

Dropped tren and ran a trt dose of test and added hcg. Within few days i started experiencing sensitivity.
 
Codybenz

Codybenz

Well-known member
Awards
3
  • Established
  • First Up Vote
  • RockStar
I would stop taking it if it's aggravating gyno. Are you taking anything else with it, like testosterone or a derivative that might also be causing the gyno?

Prolactin can't cause gyno without estrogen present so that's why I asked if you're taking anything else you didn't mention.
This is very debatable in the AAS world. I wouldn’t state it as fact. Some anecdotal evidence shows otherwise. I don’t think it’s fully understood yet

for instance some people that run only tren develop Gyno. Tren doesn’t convert to estrogen.
 

blake1990

New member
Awards
0
Slammed p5p and inhibit-p and all puffiness and pain went away within a few days. Looks fine but still has a nice sized lump that isn't shrinking... Sucks that prolactin can cause tissue growth or hopefully it's just super swollen who knows.
 
Thread starter Similar threads Forum Replies Date
mawalega Supplements 2
xPresidentx Cycle Logs 2
maximillia Anabolics 11
Anabolics 47
nikosktm Anabolics 14

Similar threads


Top